Alert archive / Georgia / Tornado Warnings in 1995
Tornado Warning 44, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Nov 7, 1995, 5:25 PM EST for Bacon County, Pierce County, Georgia. It was in force for 50 min.
The area
The counties it named.
The facts
- Issued
- Nov 7, 1995, 5:25 PM EST (22:25 UTC)
- Expired
- Nov 7, 1995, 6:15 PM EST
- In force
- 50 min
- Issued by
- NWS Jacksonville, FL
- Area
- Whole counties
Counties Bacon County, GA, Pierce County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KJAX 072226 TORJAX GAC005-229-072315- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 525 PM EST TUE NOV 7 1995 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A TORNADO WARNING EFFECTIVE UNTIL 615 PM EST FOR PERSONS IN THE FOLLOWING LOCATIONS S... IN SOUTHEAST GEORGIA ...BACON COUNTY...PIERCE COUNTY AT 525 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE PARENT THUNDERSTORM PRODUCING A POSSIBLE TORNADO OVER NORTHERN WARE COUNTY WILL MOVE INTO BACON AND PIERCE COUNTIES OVER THE NEXT 45 MINUTES. THIS STORM SHOULD MOVE SOUTHEAST OF ALAM THROUGH 545 PM AND THEN INTO THE BLACKSHEAR AND BRISTOL AREAS BETWEEN 545 AND 615 PM. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES OVER THE PAST TWO HOURS. THIS IS A DANGEROUS STORM SITUATION. ACT QUICKLY. IF YOU ARE IN THE PATH OF THIS TORNADO MOVE TO A SHELTER BELOW GROUND IF AVAILABLE. OTHERWISE...GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE. AVOID WINDOWS. ABANDON CARS AND MOBILE HOMES FOR A REINFORCED BUILDING OR GET INTO A DITCH OR CULVERT. MOHLIN/SANDRIK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Nov 7, 2:57 PM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Nov 7, 2:57 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EST TUE NOV 7 1995 CLDFNT WL PUSH INTO FCST AREA THIS EVENG STRONG THUNDERSTORMS DVLPNG AS PROG. SVR TSTMS THREAT OVR NRN 2/3 OF FCST AREA BEGINNING TO BE. LOW CAPE COMPENSATED BY MOISTURE AND SHEAR...SQUALL LINE AND SUPERCELL BOTH EVIDENT. ETA WAS ESPECIALLY GOOD WITH EARLIER TIMING. WED CLEARING LATER THAN THOUGHT WITH SHWRS ENDG BY 16Z. SSI EB 060/068 045/066 045 13730 JAX EB 063/069 046/068 052 13530 GNV EB 065/072 040/069 055 13520 WELSH
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:42 PM EST | Severe Thunderstorm Warning | JAX | Clinch | 33 min |
| Nov 7, 3:50 PM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 25 min |
| Nov 7, 4:21 PM EST | Severe Thunderstorm Warning | JAX | Coffee | 69 min |
| Nov 7, 4:39 PM EST | Tornado Warning | JAX | Coffee | 51 min |
| Nov 7, 4:57 PM EST | Severe Thunderstorm Warning | JAX | Bacon, Ware | 48 min |
| Nov 7, 5:18 PM EST | Tornado Warning | JAX | Ware | 27 min |
| Nov 7, 5:30 PM EST | Severe Thunderstorm Warning | JAX | Clinch | 45 min |
| Nov 7, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Wayne | 48 min |
| Nov 7, 5:51 PM EST | Tornado Warning | JAX | Ware | 39 min |
| Nov 7, 6:04 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 56 min |
| Nov 7, 6:17 PM EST | Severe Thunderstorm Warning | JAX | Brantley | 43 min |
| Nov 7, 6:32 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton, Glynn | 58 min |
| Nov 7, 6:50 PM EST | Tornado Warning | JAX | Glynn | 40 min |
Nearby
Tornado Warnings in Georgia, 1995Every tornado warning in 1995Tornadoes in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.